# SDR DALA2025081105992

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 23,987 hours, 2,797 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3569 -DE- DUE TO (SLAT SYS 1+2) FAULT WHEN EXTENDING FLAPS TO 1. CORRECTIVE ACTION: FOUND LEFT WING SLAT 5 OUTBOARD ROTARY ACTUATOR TRIPPED INDICATOR RED AND FULL OF WATER. REPLACED ACTUATOR. (LP# 7863272)
